# SDR 08FDEA02174

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53810767200
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK AT VERTICAL MEMBER Y-1456, Z-1870 REPAIR PERFORMED BY REWORK TO SMOOTH CONTOUR, NDT FOR CRACK FREE CONDITION IAW RAS 70510754/009/2008 ISS A, APPROVED BY EA 6-5315-120112.
